On the coexistence of limit cycles and singular points of “center” type of cubic differential systems
Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 173-174
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_1_a28,
author = {D. S. Ushkho},
title = {On the coexistence of limit cycles and singular points of {\textquotedblleft}center{\textquotedblright} type of cubic differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {173--174},
year = {1995},
volume = {31},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_1_a28/}
}
D. S. Ushkho. On the coexistence of limit cycles and singular points of “center” type of cubic differential systems. Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 173-174. http://geodesic.mathdoc.fr/item/DE_1995_31_1_a28/